During an intimate moment with my partner, the condom broke and since I am not on any birth control and was ovulating during that time we decided to be safe and we went to the nearest pharmacy and I took the morning after pill at least 2 hours after the incident. I ended up getting my period super early after that which is considered usual after taking Plan B but it only lasted 3 days which was unusual for me since mine usually last longer but I associated it with being part of the whole emergency contraceptive side effects. It’s been around a month and a bit that I haven’t had my period since then and I’m starting to worry. Could I be pregnant?
My second period after Plan B (morning after pill) still hasn’t come ?
Question posted by iridescenthype on 30 Aug 2018
Last updated on 16 April 2019
Hi! So what were your results?
Yes you could be pregnant. Plan B is not the best choice of emergency contraceptive when you are fertile. I'd, personally, have opted for the other emergency pill called Ulipristal Acetate (Ella).
It works by delaying your ovulation until the sperm leaves your body. If you're already ovulating or very close to, then it can't do that.
Some think Plan B works in other ways, but the Manufacturer does not claim that. They say it's possible, but don't say it does, as it has not been proven.
Alternatively it could just be side effects from the Plan B.
Yes, you could be pregnant. Plan B does not work if you are already ovulating and you would have been better of taking the other emergency contraceptive (Ella) Ulipristal Acetate. I would suggest that you take a pregnancy test and go from there.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.